zbMATH — the first resource for mathematics

Dynamics of prey threshold harvesting and refuge. (English) Zbl 1235.92048
Summary: The dynamics of a predator-prey model with continuous threshold prey harvesting and prey refuge is studied. One central question is how harvesting and refuge could directly affect the dynamics of the ecosystem, such as the stability properties of some coexistence equilibria and periodic solutions. Theoretical and numerical methods are used to investigate the boundedness of solutions, existence of bionomic equilibria, as well as the existence and stability properties of equilibrium points and periodic solutions. Several bifurcations are also studied.

92D40 Ecology
37N25 Dynamical systems in biology
65C20 Probabilistic models, generic numerical methods in probability and statistics
Full Text: DOI
[1] Clark, C.W., Mathematical bioeconomics: the optimal management of renewable resources, (1990), Wiley-Interscience · Zbl 0712.90018
[2] Ji, L.; Wu, C., Qualitative analysis of a predator – prey model with constant-rate prey harvesting incorporating a constant prey refuge, Nonlinear anal. RWA, 11, 2285-2295, (2010) · Zbl 1203.34070
[3] Kar, T.K., Modelling and analysis of a harvested prey – predator system incorporating a prey refuge, J. comput. appl. math., 185, 19-33, (2006) · Zbl 1071.92041
[4] Xiao, D.; Li, W.; Han, M., Dynamics in a ratio-dependent predator – prey model with predator harvesting, J. math. anal. appl., 324, 14-29, (2006) · Zbl 1122.34035
[5] Asfaw, T., Dynamics of generalized time dependent predator prey model with nonlinear harvesting, Int. J. math. anal., 3, 1473-1485, (2009) · Zbl 1204.34061
[6] Leard, B.; Lewis, C.; Rebaza, J., Dynamics of ratio-dependent predator – prey models with nonconstant harvesting, Discrete contin. dyn. syst. ser. S, 1, 303-315, (2008) · Zbl 1151.37062
[7] Meza, M.E.M.; Bhaya, A.; Kaszkurewiczk; Costa, M.I.S., Threshold policies control for predator – prey systems using a control Liapunov function approach, Theor. popul. biol., 67, 273-284, (2005) · Zbl 1072.92054
[8] Chen, L.; Chen, F.; Chen, L., Qualitative analysis of a predator – prey model with Holling type II functional response incorporating a constant prey refuge, Nonlinear anal. RWA, 11, 246-252, (2010) · Zbl 1186.34062
[9] Cressman, R.; Garay, J., A predator – prey refuge system: evolutionary stability in ecological systems, Theor. popul. biol., 76, 248-257, (2009)
[10] Liu, X.; Han, M., Chaos and Hopf bifurcation analysis for a two species predator – prey system with prey refuge and diffusion, Nonlinear anal. real world appl., 12, 1047-1061, (2011) · Zbl 1222.34099
[11] Hale, J., Ordinary differential equations, (1980), J. Wiley & Sons
[12] Kuang, N.G.; Freedman, H.I., Uniqueness of limit cycles in gause-type models of predator – prey systems, Math. biosci., 88, 76-84, (1988) · Zbl 0642.92016
[13] Hale, J., Dynamics and bifurcations, (1991), Springer Verlag · Zbl 0745.58002
[14] Perko, L., Differential equations and dynamical systems, (2001), Springer Verlag · Zbl 0973.34001
[15] Hsieh, Y.H.; Hsiao, C.K., Predator – prey model with disease infection in both populations, Math. med. biol., 25, 247-266, (2008) · Zbl 1154.92040
[16] Kar, T.K., Bioeconomic modelling of a prey predator system using differential algebraic equations, Int. J. eng. sci. technol., 2, 13-34, (2010)
[17] Li, Y.; Hu, M., Stability and Hopf bifurcation analysis in a stage-structured predator – prey system with two time delays, Int. J. appl. math. comput. sci., 5, 165-173, (2011)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.